# SDR CALA0001059

- Difficulty date: July 12, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 41,077 hours, 21,182 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RIGHT O/B FLANGE OF THE KEEL BEAM WORN JUST FORWARD OF BS 727.  THE WEAR WAS CAUSED BY LOOSE FAIRING ATTACH FASTENERS.  THE WORN AREAS WERE SPOTFACED.  A REPAIR STRAP AND FILLERS WERE INSTALLED IAW ECRA 5310-04031.
